# SDR 95UAL900367

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 8
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RETURNED T0 LAX UNDER AMBER ALERT DUE TO BLOWN NR 8 TIRE ON TAKEOFF AND POSSIBLE DAMAGE.  NR 7 TIRE BLEW ON TAXI IN, TOWED TO GATE AND TRIP CANCELLED.  REPLACED NR 1 RT SPOILER, RT INBD FLAP, RT INBD FLAP VANE, NR 7 AND 8 TIRES, RT HORIZ STAB LEADING EDGE AND NR 7 BRAKE.  REPAIRED FUSELAGE AND INSPECTED NR 2 ENGINE FOR FOD.  FOD TO THE NR 8 TIRE WAS THE CAUSE OF THE INITIAL TIRE FAILURE.
